MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC, ADVIA CENTAUR CP

SIEMENS HEALTHCARE DIAGNOSTICS INC, ADVIA CENTAUR CP
Model Number ADVIA CENTAUR CP
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer reported that a discordant human chorionic gonadotropin (thcg) patient result was obtained on an advia centaur cp instrument.The customer contacted the siemens customer care center (ccc) and a siemens customer service engineer (cse) was dispatched to the customer's site and inspected the instrument.The cse stated that the system reported several wash station aspiration errors at multiple positions.The grey peri tubing were replaced and the bubble detectors were recalibrated.The aspirate probe tubing still contained fluids/bubbles, so the waste pump was also replaced.System was fully operational upon departure.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant human chorionic gonadotropin (thcg) patient result was obtained on an advia centaur cp instrument.The initial result was reported to the physician(s) and questioned.The same sample was repeated on the same instrument.It is unknown if the repeat result was considered the correct result and reported to the physician(s).There were no known reports of patient intervention or adverse health consequence due to this event.

Brand Name
ADVIA CENTAUR CP
Common Device Name
ADVIA CENTAUR CP
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC,
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
STRATEC BIOMEDICAL SWITZERLAND AG
neuwiesenstrasse 4
registration #: 3008494306
beringen 8222
SZ   8222
Manufacturer Contact
eric so
511 benedict ave.
tarrytown, NY 10591
2012144764
MDR Report Key18408821
Report Number2432235-2023-00341
Device Sequence Number14185972
Product Code JJE
UDI-Device Identifier00630414523286
UDI-Public00630414523286
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR CP
Device Catalogue Number10309710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Initial Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale